Bootstrapping convex hulls
AbstractIf the distribution of observations satisfies a multivariate regular variation condition then the asymptotic distribution of convex hulls can be modeled by using point processes. The limiting distributions cannot be simplified and are extremely difficult to use. We show the bootstrap is asymptotically valid if the resampling sample size is m=o(n), where n is the original sample size. We use this to also provide an asymptotically valid bootstrap for the area and perimeter of the convex hulls. Also, under a circularly symmetric distribution an alternative and consistent Monte Carlo method is studied.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Elsevier in its journal Statistics & Probability Letters.
Volume (Year): 45 (1999)
Issue (Month): 1 (October)
Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Lepage, Raoul & Podgórski, Krzysztof, 1996. "Resampling Permutations in Regression without Second Moments," Journal of Multivariate Analysis, Elsevier, vol. 57(1), pages 119-141, April.
- Zarepour, M. & Knight, K., 1999. "Bootstrapping point processes with some applications," Stochastic Processes and their Applications, Elsevier, vol. 84(1), pages 81-90, November.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.